MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE ACCESSORIES; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE ACCESSORIES; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical fluid warming|level 1 hotline accessories malfunctioned.During the use of the product, leakage of fluid from the air vent filter was observed.So the customer stopped using it.The exact usage time was not certain, but the product may have been used for more than 3 hours.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).Three pictures and a sample were received for evaluation.In the pictures, liquid was observed in the filter.The product sample was received decontaminated without its original packaging.During visual inspection, the unit was visually inspected under normal conditions of illumination and no defects were observed.During functional testing, leak testing was performed using a syringe and a leak was detected in the valve disc.The most probable root cause for the leak in valve disc is due to an operator oversight during the adhesive operation.An awareness notification was conducted by the quality engineer to the production personnel to avoid the oversight the adhesive operation.

Brand Name
LEVEL 1 HOTLINE ACCESSORIES
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
2jo kudaru, kawaharamachidori,
minneapolis, MN 55442
MDR Report Key12199487
Report Number3012307300-2021-07415
Device Sequence Number17021395
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-10
Device Catalogue NumberL-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/22/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown